Announcement

Collapse
No announcement yet.

Rash due to Antibiotics

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Rash due to Antibiotics

    My grandmother has a rash that we think is associated to an antibiotic she was on that she stopped taking two days ago due to a bacterial infection. Is there any type of cream that anyone knows about that we could use over the counter? Thank you all for your help.
    God grant me the serenity to accept the things I cannot change, courage to change the things I can, and the wisdom to know the difference.

  • #2
    Cortisone 10 works good for me but there are several others that will work too.
    Whatever does not kill me makes me stronger...Neitzsche
    Flip

    Comment


    • #3
      when the same happned to me I had antmisimene tablets like people take for hayfever work well.

      sorry if I have mispelt the name!
      Audrey
      Kidney problems starrted 1980's when I had Saracoidosis
      Recenty started HD at my local renal u Init in Telford.Still having a few problems with my 2nd line.

      Comment


      • #4
        Granny, I think you mean antihistimine, like benadryl.

        Just remember, folks, anytime you get a rash from an antibiotic, stop taking it IMMEDIATELY and call your doctor or pharmacist. To keep taking it could be life threatening.
        It's not about waiting for the storm to pass, but learning to dance in the rain.

        Comment


        • #5
          Thank you all for your advice. I bought some cream today for her.
          God grant me the serenity to accept the things I cannot change, courage to change the things I can, and the wisdom to know the difference.

          Comment


          • #6
            Re: Rash due to Antibiotics

            I had a bad rash around my stomach and found it was because of high Phorous and not antibotics. It was terrible. I tryed all kinds of cream and nothing helped.

            Comment


            • #7
              Re: Rash due to Antibiotics

              Never mind the creams, listen to Missedtheboat- stop taking them!! I broke out in a rash too and it turns out I"m allergic to penecilin. There are other types of antibiotics they could give you. Call the doctor or pharmacy.
              Lupus 1976
              Kidney failure
              Partial nephrectomy for kidney cancer in 2007
              10% function- getting ready for dialysis or transplant 2010
              Full nephrectomy for another kidney cancer on other side Dec.10th 2010
              Hemo following surgery for 5 weeks.
              Started CAPD Jan. 18th 2011
              Not diabetic.

              Comment

              Working...
              X